U.S. doctors online nowAsk doctors free
New Zealand
A 21-year-old female asked:

Hi, last week i had terrible diarrhea, i then got a horrible flu a couple of days ago. i'm taking antibiotics, codeine and ibuprofen and feel very drowsy and nausea. i wake up in pools of sweat, mostly on my chest. i'very also been very constipated for a

1 doctor answer1 doctor weighed in
Dr. Bradford Romans
A Verified Doctoranswered
A US doctor answeredLearn more
You need to see ur: Doc so they can address all of these problems.It's not clear why you are taking the Codine but this Rx frequently causes constipation,nausea,and drowsyness.U may want to cut back on this Rx in the mean time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.